
Spazin D 10mg/60mg Tablet
Salt Composition
Cetirizine (10mg) + Pseudoephedrine (60mg)
Key Information
Short Description
Spazin D 10mg/60mg Tablet is a combination medicine used in the treatment of allergy symptoms like runny nose, sneezing, throat irritation, watery eyes and congestion or stuffiness in the nose.
Dosage Form
Tablet
Introduction
Spazin D 10mg/60mg Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect or be affected by this medicine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Spazin D 10mg/60mg Tablet may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
dryness in the mouth headache nausea vomiting tiredness restlessness
Alcohol Warning
If you drink alcohol while you are taking Spazin D 10mg/60mg Tablet be aware of its effects on you and do not drink more than moderate amounts.
Breastfeeding Warning
Tell your doctor if you are breastfeeding.
Pregnancy Warning
Tell your doctor if you are pregnant, planning pregnancy or breastfeeding.
How it works
Spazin D 10mg/60mg Tablet is a combination of two medicines: Cetirizine and Pseudoephedrine which relieves sneezing and runny nose caused due to allergies.
Quick Tips
You have been prescribed Spazin D 10mg/60mg Tablet for the treatment of allergy symptoms such as sneezing, runny nose, watery eyes etc. Stop taking Spazin D 10mg/60mg Tablet at least three days before taking an allergy test as it can affect the test results. Do not discontinue use without consulting your doctor even if you feel better. If you drink alcohol while you are taking Spazin D 10mg/60mg Tablet be aware of its effects on you and do not drink more than moderate amounts. Keep sipping water or try chewing sugar-free gum to get relief from dryness in the mouth.
Related Medicines

Mcet Plus 10mg/60mg Tablet

Cefed Tablet

Efecet D 10mg/60mg Tablet

Cetriwin P 10mg/60mg Tablet

Cefed 10mg/60mg Tablet

Svdp 10mg/60mg Tablet

Aiday CZ 10mg/60mg Tablet

Cetrimin-D 10mg/60mg Tablet

Arid 10 mg/60 mg Tablet
